Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Having low hemoglobin. Taking aspirin with estrogen pill. Suggest

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
Henoglobin low and hematacrit low ? Is this serious ? I take a asprin a day with a estrogen pill. I had labs draw at 8 am for horomones levels then went to my primary for check up and she drew blood at 4pm . Does this mean anything ?
Posted Wed, 27 Nov 2013 in Medicines and Side Effects
Answered by Dr. Shoaib Khan 47 minutes later
Brief Answer: Diagnosis: Anemia; not serious, but should treat Detailed Answer: Hello ma'am and welcome. Thank you for writing to us. I would first like to ask when you were prescribed the estrogen pill ma'am? And whether this was prescribed to you because you were experiencing heavy bleeding? And your age, if you do not mind sharing that with me. Thank you. The low hemoglobin and hematocrit levels suggests that you are anemic ma'am. This is not considered serious, but should be corrected as it can lead to symptoms like pale skin, lethargy, exhaustion, etc; and some effects if the anemia has lasted for a long time. This could have either resulted from malnutrition, or more commonly in women: due to excessive or heavy bleeding. So, if you have or have had a history of excessive bleeding (per vagina), then the result can be co-related with that history. If you do not mind, I would also like you to help me with your exact hemoglobin and hematocrit levels please, so I could further advise if required. I hope I have succeeded in explaining this in a manner best understood by you ma'am. Please feel free to write back to me if I have not, or if you wish to clarify anything further, I would be more than happy to help. Wishing you nothing but good health and a beautiful life ahead. Best wishes.
Above answer was peer-reviewed by
Follow-up: Having low hemoglobin. Taking aspirin with estrogen pill. Suggest 3 minutes later
I am taking eatrogen for 2 weeks with asprin i am 43 years old i an having fwrtility treatment so i am trying estrogen to build my uterus lining . I had blood work taken in the morning so i thought maybe it could be that ? The levels are not serious low see attached
Answered by Dr. Shoaib Khan 7 minutes later
Brief Answer: Results are not to be a cause for concern at all Detailed Answer: Hello once again ma'am. That is great to know. You have absolutely nothing to worry about, if you are undergoing fertility treatment then your doctor will also soon initiate supplements to correct such minor fluctuations that are caused by the treatment itself, or in order to make sure all is normal and well before you conceive, or due to the aspirin. You can speak to your doctor regarding the same. Your levels are border-line and can easily be corrected by simple supplements and a change in diet. I hope this helps ma'am, I am more than sure you should be fine in no time. This is not even close to being mildly serious, so please do not worry. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor